Open Access
Translator Disclaimer
2002 Attractivity properties of infinite delay Mackey-Glass type equations
Eduardo Liz, Clotilde Martínez, Sergei Trofimchuk
Differential Integral Equations 15(7): 875-896 (2002).

Abstract

In this paper, several sufficient conditions are established for the global stability of the positive steady state of a scalar functional differential equation $x'=-Lx_t+f(x_t), \ x\geq 0 \; (1)$. The basic idea of the paper is to reduce an infinite dimensional system generated by $(1)$ in some "friendly" spaces to the study of associated one-dimensional maps. In this way, we improve earlier results concerning not only the scalar Lasota-Wazewska and Mackey-Glass equations with infinite distributed delay but also the multidimensional Goodwin oscillator with infinite delay.

Citation

Download Citation

Eduardo Liz. Clotilde Martínez. Sergei Trofimchuk. "Attractivity properties of infinite delay Mackey-Glass type equations." Differential Integral Equations 15 (7) 875 - 896, 2002.

Information

Published: 2002
First available in Project Euclid: 21 December 2012

zbMATH: 1032.34073
MathSciNet: MR1895571

Subjects:
Primary: 34K20
Secondary: 34K30

Rights: Copyright © 2002 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.15 • No. 7 • 2002
Back to Top